# SDR DXTA2024011510629

- Difficulty date: January 15, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 5,863 hours, 3,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV FLOOR PATH LIGHT INOP ON PREFLIGHT. ALL EMER LIGHTS OPERATE NORMALLY FLOOR EMERG EXIT LIGHT: LAV FLOOR PATH LIGHT INOP ON PREFLIGHT. ALL EMER LIGHTS OPERATE NORMALLY. POWERED UP EMERGENCY LIGHITING AND VERIFIED LAV FLOOR PATH EMERGENCY LIGHTING TO BE INOP. REMOVED LAV FRONT FASCIA AND FOUND WIRING BROKE AT CONNECTOR PF2010. PLACED PINS AND CONNECTOR ON ORDER WITH MCC, REMOVED AND INSTALLED A NEW MOLEX CONNECTOR AND PINS AT. PLUG PF2010. REINSTALLED LAV FRONT FASCIA, OPERATIONAL CHECKED GOOD. IAW: CE-680A WON 25-92-0.
